Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 115, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 12, 2018, 1:46 AM CDT for Linn County, Kansas; Bates County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2018, 1:46 AM CDT (06:46 UTC)
- Expired
- Jun 12, 2018, 2:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Linn County, KS, Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2668 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
078
WUUS53 KEAX 120646
SVREAX
KSC107-MOC013-120730-
/O.NEW.KEAX.SV.W.0115.180612T0646Z-180612T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
146 AM CDT TUE JUN 12 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Linn County in east central Kansas...
Bates County in west central Missouri...
* Until 230 AM CDT.
* At 145 AM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Blue Mound to 6 miles northwest of
Pleasanton to 7 miles southeast of Linn Valley to near Adrian,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Butler, Adrian, Rich Hill, Pleasanton, La Cygne, Mound City, Linn
Valley, Hume, Parker, Blue Mound, Prescott, Amsterdam, Amoret,
Rockville, Foster, Merwin, Passaic and Worland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 9423 3805 9425 3806 9461 3804 9462
3804 9507 3835 9506 3844 9423 3803 9406
3803 9409 3805 9410 3804 9411 3806 9413
3804 9420 3805 9421
TIME...MOT...LOC 0645Z 336DEG 30KT 3820 9498 3825 9480 3829 9461 3835
9427
HAIL...1.00IN
WIND...60MPH
$$
Kurtz4 follow-up statements
932
WWUS53 KEAX 120700
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
200 AM CDT TUE JUN 12 2018
KSC107-MOC013-120730-
/O.CON.KEAX.SV.W.0115.000000T0000Z-180612T0730Z/
Linn KS-Bates MO-
200 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR LINN AND BATES COUNTIES...
At 159 AM CDT, severe thunderstorms were located along a line
extending from near Blue Mound to near Pleasanton to 6 miles north of
Hume to 6 miles east of Butler, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Butler, Rich Hill, Pleasanton, Mound City, Hume, Blue Mound,
Prescott, Amoret, Rockville, Foster, Passaic and Worland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 9423 3805 9425 3806 9461 3804 9462
3804 9507 3824 9506 3828 9467 3840 9422
3803 9406 3803 9409 3805 9410 3804 9411
3806 9413 3804 9420 3805 9421
TIME...MOT...LOC 0659Z 336DEG 30KT 3809 9492 3814 9474 3818 9455 3824
9421
HAIL...1.00IN
WIND...60MPH
$$
Kurtz432
WWUS53 KEAX 120706
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
206 AM CDT TUE JUN 12 2018
KSC107-MOC013-120730-
/O.CON.KEAX.SV.W.0115.000000T0000Z-180612T0730Z/
Linn KS-Bates MO-
206 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHERN LINN AND SOUTHERN BATES COUNTIES...
At 206 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Blue Mound to near Prescott to
near Hume to Rich Hill to 7 miles west of Appleton City, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Butler, Rich Hill, Pleasanton, Mound City, Hume, Blue Mound,
Prescott, Rockville, Foster and Worland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 9423 3805 9425 3806 9461 3804 9462
3804 9507 3815 9506 3821 9464 3831 9418
3803 9406 3803 9409 3805 9410 3804 9411
3806 9413 3804 9420 3805 9421
TIME...MOT...LOC 0706Z 336DEG 31KT 3805 9489 3810 9471 3811 9452 3811
9435 3817 9416
HAIL...1.00IN
WIND...60MPH
$$
Kurtz117
WWUS53 KEAX 120716
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
216 AM CDT TUE JUN 12 2018
KSC107-MOC013-120730-
/O.CON.KEAX.SV.W.0115.000000T0000Z-180612T0730Z/
Linn KS-Bates MO-
216 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHERN LINN AND SOUTHERN BATES COUNTIES...
At 215 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Mound City to Prescott to 6 miles
east of Hume to near Rich Hill to 7 miles north of Schell City,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rich Hill, Mound City, Hume, Blue Mound, Prescott, Rockville and
Foster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 9423 3805 9425 3806 9461 3804 9462
3804 9507 3811 9506 3816 9461 3821 9414
3803 9406 3803 9409 3805 9410 3804 9411
3806 9413 3804 9420 3805 9421
TIME...MOT...LOC 0715Z 327DEG 26KT 3806 9485 3806 9469 3809 9446 3810
9430 3812 9412
HAIL...1.00IN
WIND...60MPH
$$
Kurtz868
WWUS53 KEAX 120723
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
223 AM CDT TUE JUN 12 2018
KSC107-MOC013-120732-
/O.EXP.KEAX.SV.W.0115.000000T0000Z-180612T0730Z/
Linn KS-Bates MO-
223 AM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINN AND SOUTHERN
BATES COUNTIES WILL EXPIRE AT 230 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3803 9423 3805 9425 3806 9461 3804 9462
3804 9507 3811 9506 3816 9461 3821 9414
3803 9406 3803 9409 3805 9410 3804 9411
3806 9413 3804 9420 3805 9421
TIME...MOT...LOC 0722Z 336DEG 30KT 3802 9483 3802 9467 3805 9444 3806
9428 3808 9410
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:43 PM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, Jun 11, 6:43 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 643 PM CDT Mon Jun 11 2018 .Discussion... Issued at 324 PM CDT MON JUN 11 2018 Primary focus remains on severe weather potential for this evening. At the surface, a warm front reinforced by clouds and light precipitation this morning is evident in observations and visible satellite imagery - stretching from just south of Kirksville intersecting a cold front near Omaha. This cold front has made gradual eastward progress, now stretching from eastern Nebraska to near Russell Kansas. Agitated cumulus field has evolved along and ahead of the cold front. The environment is characterized by relatively modest vertical wind shear, but strong instability in place. Robust convection is expected to develop by mid to late afternoon across southeast Nebraska into far northeast Kansas. Uncertainty with respect to thunderstorm coverage and timing exists on the convective evolution as storm cold pools begin to consolidate just before sunset. The most likely scenario is a forward propagating line/cluster of storms quickly diving southeastward through the forecast area this evening. In this case, a risk for straight-line wind damage of wind gusts from 60-70 mph will exist with this activity over northeast Kansas into northwest Missouri. The time window for the greatest severe weather potential will be from 7 to 11 PM. A less likely scenario will be for storms to struggle to develop a cohesive cold pool, and likewise new convection favoring the southwest flank of activity, with propagation along the instability axis. This would favor storms more across eastern Kansas, with the forecast area being essentially split. Regardless, the odds are more likely that a cluster of storms will move through the forecast area, producing the potential for wind damage. Folks should be weather-aware this evening. For the remainder of the week, thunderstorm chances will begin to decrease. Tuesday should be mainly rain-free, with a slight chance of convection on Wednesday as isentropic ascent occurs with the surface warm front lifting northward. Thereafter, heights rise as an upper level ridge builds through the central CONUS. This will spell a low probability of rainfall and high temperatures returning into the 90s Thursday into the weekend. && .Aviation...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 642 PM CDT MON JUN 11 2018 VFR conditions will start the evening, but a line of thunderstorms is expected to blow through later tonight bringing some trouble to the terminals. Current timing has the storms moving through between 02Z and 05Z. These storms will likely result in a strong winds from the northwest as they blow through along with heavy rain. Otherwise, expect some marginal MVFR CIGs Tuesday morning behind the cold front that moves through overnight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Blair Aviation...Cutter
Hazardous weather outlook, Jun 11, 5:15 AM CDT, 20 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 515 AM CDT Mon Jun 11 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 515 AM CDT Mon Jun 11 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Hot conditions are expected today with highs in the low to mid 90s band heat index values in the mid 90 to low 100 degree range. Severe storms are possible west of Interstate 35 this evening into tonight. Damaging winds and large hail will be the main threats. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be possible again Wednesday night a few strong to isolated severe storms may be possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 11, 11:25 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1125 PM CDT MON JUN 11 2018
MOZ016-017-023>025-031-032-038-039-120515-
Carroll MO-Macon MO-Adair MO-Saline MO-Chariton MO-Lafayette MO-
Livingston MO-Linn MO-Sullivan MO-
1125 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHARITON...SOUTHWESTERN
ADAIR...LINN...SOUTHEASTERN SULLIVAN...CARROLL...NORTHWESTERN
SALINE...WESTERN MACON...NORTHEASTERN LAFAYETTE AND SOUTHEASTERN
LIVINGSTON COUNTIES UNTIL 1215 AM CDT...
At 1125 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Browning to near Norborne.
Movement was southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Brookfield, Carrollton, Marceline, Brunswick, Waverly, Norborne,
Bucklin, Hale, Alma, Laclede, Bosworth, Malta Bend, Blackburn,
Wakenda, New Cambria, Miami, Mendon, Bogard, Tina and De Witt.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and west central Missouri.
LAT...LON 3997 9245 3948 9291 3902 9354 3934 9372
4011 9293
TIME...MOT...LOC 0425Z 302DEG 36KT 4004 9296 3933 9371
WelshSpecial weather statement, Jun 12, 12:07 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1207 AM CDT TUE JUN 12 2018
KSZ104-105-MOZ030-037>039-043>045-120530-
Johnson KS-Wyandotte KS-Cass MO-Ray MO-Johnson MO-Saline MO-
Lafayette MO-Pettis MO-Jackson MO-
1207 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WYANDOTTE...
NORTHEASTERN JOHNSON...NORTHERN CASS...NORTHWESTERN PETTIS...
SOUTHEASTERN RAY...SOUTHWESTERN SALINE...LAFAYETTE...JACKSON AND
JOHNSON COUNTIES UNTIL 1230 AM CDT...
At 1206 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norborne to near Kansas City. Movement was
southeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Blue Springs,
Leawood, Raytown, Grandview, Belton, Prairie Village, Raymore,
Warrensburg, Grain Valley, Merriam, Harrisonville, Mission, Pleasant
Hill, Oak Grove, Odessa and Greenwood.
This includes the following highways...
Interstate 70 in Missouri between mile markers 3 and 71.
Interstate 70 in Kansas between mile markers 421 and 422.
Interstate 35 in Missouri between mile markers 0 and 2.
Interstate 35 in Kansas between mile markers 230 and 235.
Interstate 635 between mile markers 0 and 3.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 59 and 78.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Kansas...and north central and west
central Missouri.
LAT...LON 3862 9441 3881 9465 3909 9469 3923 9359
3885 9319 3859 9386
TIME...MOT...LOC 0506Z 324DEG 31KT 3925 9361 3908 9472
WelshSpecial weather statement, Jun 12, 12:20 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1220 AM CDT TUE JUN 12 2018
MOZ037-039-040-043>046-053-054-120615-
Bates MO-Cass MO-Johnson MO-Saline MO-Pettis MO-Cooper MO-Henry MO-
Jackson MO-Howard MO-
1220 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR CASS...NORTHERN HENRY...NORTHERN
BATES...PETTIS...SOUTHWESTERN HOWARD...SOUTHERN SALINE...COOPER...
SOUTHERN JACKSON AND JOHNSON COUNTIES UNTIL 115 AM CDT...
At 1219 AM CDT, trained weather spotters reported strong
thunderstorms along a line extending from near Peculiar to near
Warrensburg to near Houstonia to 9 miles south of Marshall. Movement
was southeast at 40 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lee's Summit, Leawood, Grandview, Belton, Sedalia, Raymore,
Warrensburg, Marshall, Harrisonville, Clinton, Boonville, Pleasant
Hill, Greenwood, Peculiar, Windsor, Knob Noster, Holden, Adrian,
Garden City and Sweet Springs.
This includes Interstate 70 in Missouri between mile markers 64 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Kansas...and west central Missouri.
LAT...LON 3871 9261 3868 9265 3870 9306 3853 9307
3854 9328 3851 9330 3851 9352 3835 9352
3837 9461 3889 9461 3887 9392 3894 9364
3893 9350 3898 9349 3916 9308 3890 9251
TIME...MOT...LOC 0519Z 297DEG 34KT 3873 9436 3873 9374 3885 9343 3899
9318
KurtzSpecial weather statement, Jun 12, 12:46 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1246 AM CDT TUE JUN 12 2018
KSZ025-103-MOZ020-028-120630-
Atchison KS-Leavenworth KS-Platte MO-Buchanan MO-
1246 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEAVENWORTH...
ATCHISON...SOUTHWESTERN BUCHANAN AND NORTHWESTERN PLATTE COUNTIES
UNTIL 130 AM CDT...
At 1245 AM CDT, Doppler radar was tracking a strong thunderstorm near
Effingham, or 12 miles northeast of Valley Falls, moving east at 45
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Leavenworth, Lansing, Atchison, Platte City, Weston, Effingham,
Lancaster, Easton, Tracy, Lewis And Clark Village, Farmington, Iatan,
Fort Leavenworth, Arrington, Bean Lake, Stillings, Lewis And Clark
Vi, Beverly, East Leavenworth and Lowemont.
This includes Interstate 29 between mile markers 21 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3960 9541 3951 9475 3936 9479 3922 9491
3930 9518 3942 9518 3942 9557 3945 9557
TIME...MOT...LOC 0545Z 286DEG 39KT 3949 9535
KurtzSpecial weather statement, Jun 12, 1:14 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
114 AM CDT TUE JUN 12 2018
KSZ057-060-MOZ043-053-120715-
Miami KS-Linn KS-Bates MO-Cass MO-
114 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI...LINN...WESTERN CASS AND
BATES COUNTIES UNTIL 215 AM CDT...
At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Freeman to near Louisburg to near Osawatomie to
near Lane. Movement was south at 20 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Raymore, Harrisonville, Paola, Peculiar, Osawatomie, Louisburg,
Butler, Adrian, Rich Hill, Pleasanton, La Cygne, Mound City, Archie,
Drexel, Linn Valley, Cleveland, Freeman, Hume, Parker and Blue Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
east central Kansas...and west central Missouri.
LAT...LON 3805 9425 3806 9454 3806 9461 3804 9462
3804 9507 3859 9506 3880 9441 3824 9407
3822 9408 3820 9405 3803 9406 3805 9410
3804 9411 3806 9413 3804 9420 3805 9421
3803 9423 3803 9425
TIME...MOT...LOC 0613Z 342DEG 15KT 3861 9450 3857 9464 3850 9487 3841
9503
KurtzSpecial weather statement, Jun 12, 1:15 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
115 AM CDT TUE JUN 12 2018
MOZ054-120645-
Henry MO-
115 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR HENRY COUNTY UNTIL 145 AM CDT...
At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to Clinton to 6 miles southeast
of Calhoun. Movement was south at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Clinton, Calhoun, Deepwater, Montrose, Coal, Brownington, Tightwad,
La Due, Hartwell and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Missouri.
LAT...LON 3822 9408 3840 9406 3852 9352 3843 9351
3821 9353 3822 9356 3821 9357 3820 9356
TIME...MOT...LOC 0615Z 348DEG 23KT 3830 9398 3835 9376 3839 9354
KurtzThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 32 min |
| Jun 11, 9:51 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 24 min |
| Jun 11, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 33 min |
| Jun 11, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 31 min |
| Jun 11, 10:47 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth, Wyandotte | 28 min |
| Jun 11, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 27 min |
| Jun 11, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Johnson, Leavenworth, Wyandotte | 30 min |
| Jun 11, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 30 min |
| Jun 11, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 30 min |
| Jun 12, 12:12 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 33 min |
| Jun 12, 12:42 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 33 min |
| Jun 12, 12:46 AM CDT | Special Weather Statement | EAX | Atchison | 44 min |
| Jun 12, 1:14 AM CDT | Special Weather Statement | EAX | Linn, Miami | 61 min |
| Jun 11, 7:38 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 37 min |
| Jun 11, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 46 min |
| Jun 11, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Gentry, Harrison, Holt, Nodaway and 1 more | 32 min |
| Jun 11, 9:34 PM CDT | Special Weather Statement | EAX | Harrison | 26 min |
| Jun 11, 9:57 PM CDT | Special Weather Statement | EAX | Daviess, Mercer | 48 min |
| Jun 11, 10:10 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 35 min |
| Jun 11, 10:27 PM CDT | Special Weather Statement | EAX | Grundy, Livingston, Putnam, Sullivan | 48 min |
| Jun 11, 10:51 PM CDT | Special Weather Statement | EAX | Carroll, Linn, Livingston | 39 min |
| Jun 11, 11:25 PM CDT | Special Weather Statement | EAX | Carroll, Chariton, Linn | 50 min |
| Jun 12, 12:07 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 23 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EAX | Cass, Cooper, Henry, Johnson, Pettis | 55 min |
| Jun 12, 1:15 AM CDT | Special Weather Statement | EAX | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.